# SDR DL738070194

- Difficulty date: March 8, 2007
- Submitted: March 9, 2007
- Operation: Air carrier
- Aircraft: N380DA
- Make and model: Boeing 737832
- Aircraft serial: 30266
- Aircraft time: 22,955 hours, 9,951 cycles
- System (JASC): 5753 · Trailing Edge Flaps
- Part: Skin
- Part number: 113A270015
- Part serial: DELTA0303
- Condition: Delaminated
- Location: Lt Wing Flap
- Stage of operation: IN
- How discovered: 9
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

A BLOWN TIRE CAUSED LARGE DAMAGE TO THE LOWER SKIN AND CORE OF THE INBD AFT FLAP.  REPAIRED PER DELTA ERA 460616-14.
